Fixed Points of Expansion Mappings in Fuzzy Menger Spaces with CLRs Property

Hits: 772
Select Volume / Issue:
Year:
2016
Type of Publication:
Article
Keywords:
Fuzzy Menger Space, Non Surjective Mappings, Weakly Compatible Mappings, Expansion Mappings, Property EA CLRs Property
Authors:
S. D. Diwan; A. K. Thakur; Hiral Raja
Journal:
IJISM
Volume:
4
Number:
4
Pages:
143-145
Month:
July
ISSN:
2347-9051
Abstract:
In this paper, we prove existence of unique common fixed point for two pairs of weakly compatible mappings using common limit in range property in fuzzy menger spaces. Our result generalizes several known results of Menger spaces as well as metric spaces.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=